# SDR SWAA2014061829141

- Difficulty date: June 16, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- Aircraft time: 24,805 hours, 16,163 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 201804
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT COVER MISSING AT ROW 21.  INSTALLED COVER IAW AMM.
